# SDR AALA20090515TUL03

- Difficulty date: May 11, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- Aircraft time: 62,367 hours, 32,851 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Actuator
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL MLG DOOR ACTUATOR BRACKET CRACKET.  REMOVED AND REPLACED BRACKET PER AARD 51-00-00-012 AND SRM 51-30-05.
